Publication
Title
Departure from the law of rectilinear diameters for fluids Rb and Cs with delocalized electrons
Author
Language
English
Source (journal)
Physics letters: A. - Amsterdam, 1967, currens
Publication
Amsterdam : 2008
ISSN
0375-9601
Volume/pages
372:19(2008), p. 3510-3511
ISI
000255971500030
Full text (Publishers DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 05.05.2017
To cite this reference